# SDR EPUA20170810001

- Difficulty date: August 11, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N734OU
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 26,195 hours
- System (JASC): 5500 · Empennage Structure
- Part: Bulkhead
- Part number: 12121336
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  NOTE THAT BULKHEAD WAS CRACKED.  REPLACED THE BULKHEAD.
